# SDR SWIA202054072

- Difficulty date: October 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BEAM CORRODED BEYOND ALLOWABLE LIMITS, IAW CRJ700 SRM, REQUIRES REPLACEMENT.  C-CHECK RO 11/12/2020.  REPLACED LT BEAM, IAW CRJ-700 SRM.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  PART FOR PART REPLACEMENT, NO WEIGHT CHANGE REQUIRED.  REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
